# SDR 95ZZZX3640

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20AE
- Make and model: Amd FALCON20FS
- Aircraft serial: 258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ramp Assy
- Part number: GA543392
- Condition: Corroded
- Location: Nlg Drg
- Component: A237171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICING/LUBE OF NLG DRAG STRUT, NOTICED AFTER LUBE, RAMP ASSY WAS PROTRUDING FROM PIN.  DISASSEMBLED UNIVERSAL JOINT OF DRAG STRUT AND FOUND RAMP ASSY CORRODED IN 2 PIECES.  IN TURN, ALL PINS, UNIVERSAL JOINT, AND RAMP ASSY'S WERE REPLACED DUE TO CORROSION.  SUSPECT WATER INGRESS THROUGH RETAINING BOLT.  RECOMMEND SEALING BOLT ENDS AND PERIODIC INSPECTIONS OF PINS AND RAMPS.
